Induced modules and affine quotients. (English) Zbl 0378.20033


20G05 Representation theory for linear algebraic groups
20G10 Cohomology theory for linear algebraic groups
16S34 Group rings
Full Text: DOI EuDML


[1] Aribaud, F.: Une nouvelle demonstration d’un théorème de R. Bott et B. Kostant. Bull. Math. Soc. France95, 205-242 (1967) · Zbl 0155.06901
[2] Bialynicki-Birula, A.: On homogeneous affine spaces of linear algebraic groups. Amer. J. Math.85, 577-582 (1963) · Zbl 0116.38202
[3] Bialynicki-Birula, A., Hochschild, G., Mostow, G.: Extensions of representations of algebraic linear groups. Amer. J. Math.85, 131-144 (1963) · Zbl 0116.02302
[4] Borel, A., Springer, T.: Rationality properties of linear algebraic groups II. Tohoku Math. J.13, (1969) · Zbl 0211.53302
[5] Bott, R.: The index theorem for differential operators. In: Differential and combinatorial Topology. Princeton, N.J.: Princeton Univ. Press 1965, pp. 167-186
[6] Bourbaki, N.: Algèbre commutative. Paris: Hermann 1961 · Zbl 0108.04002
[7] Chevalley, C.: Classification des groupes de Lie algébriques. Inst. H. Poincaré, Paris (1956-58)
[8] Cline, E., Parshall, B., Scott, L., van der Kallen, W.: Rational and generic cohomology. Inventiones Math.39, 143-169 (1977) · Zbl 0346.20031
[9] Demazure, M., Gabriel, P.: Groupes algébriques. Amsterdam: North-Holland 1970 · Zbl 0203.23401
[10] Green, J. A.: Locally finite representations. J. Algebra41, 137-171 (1976) · Zbl 0369.16008
[11] Haboush, W.: Linear algebraic groups and homogeneous vector bundles. To appear · Zbl 0432.14029
[12] Haboush, W.: Reductive groups are geometrically reductive: a proof of the Mumford conjecture. Ann. Math.102, 67-84 (1975) · Zbl 0316.14016
[13] Hilton, P., Stammbach, U.: A course in homological algebra. Berlin, Heidelberg, New York: Springer 1971 · Zbl 0238.18006
[14] Hochschild, G.: Cohomology of algebraic linear groups. Ill. J. Math.5, 492-579 (1961) · Zbl 0103.26502
[15] Hochschild, G.: Introduction to affine algebraic groups. New York: Holden-Day 1970 · Zbl 0205.25103
[16] Miyata, T., Nagata, M.: Note on semi-reductive groups. J. Math. Kyoto Univ.3, 379-382 (1964) · Zbl 0152.00902
[17] Nagata, M.: Invariants of a group in an affine ring. J. Math. Kyoto Univ.3, 369-377 (1964) · Zbl 0146.04501
[18] Richardson, R.: Affine homogeneous spaces of reductive algebraic groups. Bull. London Math. Soc.9, 38-41 (1977) · Zbl 0355.14020
[19] Serre, J.-P.: Espaces fibres algébriques. Sem. C. Chevalley, t. 3, Anneaux de Chow et application (1958)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.